# SDR SWIA2020021848692

- Difficulty date: January 29, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 41,990 hours, 26,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT APPROXIMATE FS.1015.00 AND APPROXIMATES STGR 2RH HAS A SMALL HOLE APPEARS TO BE A BUN MARK     (C-CHECK) RO 2/14/2020   REPAIRED SKIN DAMAGE AT FS1015.00 STGR 2R WITH SRM REPAIR REF CRJ700 SRM. COMPLIED WITH SKYWEST TASK CARD.  LEAK CHECK GOOD
